# SDR AALA202404017698

- Difficulty date: March 30, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737823
- Aircraft serial: 31173
- Aircraft time: 31,760 hours, 13,638 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Transmitter
- Part number: 202190101
- Part serial: 4861
- Condition: Leaking
- Location: Hyd System A
- Part time: 31,749 hours, 13,633 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: DECREASING HYDRAULIC QUANTITY FLIGHT, ATTENDDANT REPORTED SEEING FLUID LEAKING; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT MIA. REMOVED AND REPLACED SYSYTEM "A" HYDRAULIC FLUID QUANTITY TRANSMITTER. PER AMM 29-33-12.
